# SDR SWAA2022102451971

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323CL HAS ELONGATED FASTENER HOLE ON FWD END. / [01] REMOVED PANEL 323CL DUE TO DAMAGE.;[02] REPAIRED PER EA 22-155-03124 (SWA - REPAIR - VERTICAL STAB AFT CLOSEOUT PANEL 323CL PN 172A6124-11 FASTENER HOLE DAMAGE ON PN: 176A1000-46; SN: XA003412 ON A/C 8513) [TTG8Q00FM2AV];[03] JASON MILLER (TECHNICIAN); 21-OCT-2022 16:48 UTC REPAIRED PER EA 22-155-03124 (SWA - REPAIR - VERTICAL STAB AFT CLOSEOUT PANEL 323CL PN 172A6124-11 FASTENER HOLE DAMAGE ON PN: 176A1000-46; SN: XA003412 ON A/C 8513) [TTG8Q00FM2AV
